# SDR IXXA0500065S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Lt Wing
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT OUTER WING OUTBOARD EXTENDED LEADING EDGE PLATING WITH INTERIM REPAIR AT STA XFS 710.000.  REPAIR ACCOMPLISHED REMOVAL OF ALL FASTENERS WITHIN THE REPAIR AREA AND THE EXISTION INTERIM REPAIR.  REMOVED THE DAMAGED SKIN AREA AND PERFORMED A NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED  A REPAIR DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND FILLER.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE REPAIR PARTS ON LT OUTER WING OUTBOARD LEADING EDGE STA XFS 710.000 USING NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL, ATI DRAWING W43-R14, AND FAA FORM 8110-3.
